MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 11; HIP FEMORAL STEM
Model Number L20311
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 10/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total hip to address periprosthetic femur bone fracture on (b)(6) 2021, right hip was replaced to address end-stage primary arthritis, with reported pain, and difficulties in ambulating and performing activities of daily living.Ingrowth cup and stem components were implanted using a direct anterior approach.There were no reported intraoperative complications.On (b)(6) 2021, the patient experienced a periprosthetic femur fracture, allegedly resulting from having become tangled in her clothes, losing her balance, and subsequently falling to the floor.She was found to have a displaced femur fracture with femoral stem subsidence, which required emergent open reduction internal fixation of her femur.The hip was revised, with placement of a reclaim femoral stem, and reduced with fixation reinforced with placement of an allograft femoral strut splint with four synthes cerclage cables.On (b)(6) 2021, the patient had a right total hip arthroplasty to address primary arthritis, end-stage, right hip.Depuy components, including two dome screws were used during this procedure.On (b)(6) 2021, the patient had a revision right total hip arthroplasty, including open reduction, internal fixation periprosthetic femur fracture, to address right hip periprosthetic femur fracture.The patient fell and sustained a right hip periprosthetic femur fracture, displaced, with subsidence of the stem.Cerclage wire and massive allograft femoral strut graft were used.Date of implantation: (b)(6) 2021, date of revision: (b)(6) 2021, (right hip).Treatment: orif cabling of femur with revision of femoral ste, femoral head, and acetabular liner.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Provided x-ray images have been reviewed.Although a post revision x-ray image confirms a femoral bone repair has been performed, no images were provided depicting the corail stem associated with this report.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 11
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR   69801
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12737699
Report Number1818910-2021-24164
Device Sequence Number4921065
Product Code LZO
UDI-Device Identifier10603295258025
UDI-Public10603295258025
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20311
Device Catalogue NumberL20311
Device Lot Number5353252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX52OD; ARTICULEZE M HEAD 36MM +5; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX30MM; PINNACLE SECTOR II CUP 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite